Nausea and Vomiting with Cancer Treatment
This three-page handout educates people about nausea and vomiting associated with cancer treatment. It explains that nausea and vomiting can be side effects of cancer treatments such as chemotherapy medicines and radiation therapy, but clarifies that it can also be caused by other medical problems. It identifies symptoms of dehydration for which a doctor should be called immediately. The document provides tips for eating and drinking, medicines to prevent nausea and vomiting, and other things people can do to feel better.
Unless otherwise stated, users may print or download this health information resource from www.healthinfotranslations.org for personal, non-commercial use only. All images, logos, trademarks and all other applicable elements are copyright of their respective owners: the Ohio State University Wexner Medical Center, Mount Carmel Health System, OhioHealth, and Nationwide Children's Hospital.
The English language resource was created or reviewed by a medical professional for quality and accuracy.
A qualified translation company performed an independent review by a second translator, and a client advocate.